# SDR 20000714AP001

- Difficulty date: May 2, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1219
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: M06590AA
- Condition: Leaking
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 7161 - BWI-FAI - DURING THE CRUISE, THE NR 2 ENGINE EXPERIENCED OIL LOSS, THE CREW DECIED TO SHUTDOWN THE ENGINE.  THE PILOT DIVERTED TO IND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND THE INTEGRATED DRIVE GENERATOR LEAKING.  THE 06 MODULE WAS REPLACED PER INSTRUCTIONS IN THE MM AND NO LEAKS WERE NOTED DURING THE TEST.  (M)
